TITLE

Points from Letters: Blood Levels of Anticonvulsants

AUTHOR(S)
McCandless, Anne E.
PUB. DATE
February 1974
SOURCE
British Medical Journal;2/2/1974, Vol. 1 Issue 5900, p201
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64109512

 

Related Articles

  • Unnecessary polypharmacy for epilepsy. Shorvon, S.D.; Reynolds, E.H. // British Medical Journal;6/25/1977, Vol. 1 Issue 6077, p1635 

    Focuses on the implications for the polypharmacy of anticonvulsant drugs for the treatment of epilepsy in Europe. Number of anticonvulsant drugs administered to epileptic patients; List of drugs taken by the patients; Relation between first blood levels of anticonvulsant drugs and seizure control.

  • Death due to isoniazid (INH) and phenytoin. Johnson, J.; Freeman, H. L. // British Journal of Psychiatry;Nov76, Vol. 129, p511 

    A letter to the editor is presented which reports on a fatal outcome from the reaction that occurred between anticonvulsant and antituberculous drugs, particularly isoniazid.

  • Vitamin D Levels in Children and Adolescents with Antiepileptic Drug Treatment. Jung-Hyun Baek; Young-Ho Seo; Gun-Ha Kim; Mi-Kyung Kim; Baik-Lin Eun // Yonsei Medical Journal;Mar2014, Vol. 55 Issue 2, p417 

    Purpose: This study was to evaluate the relationship of 25(OH)D3 levels with anticonvulsant use and other possible factors in epileptic children and adolescents. Materials and Methods: We studied 143 patients with epilepsy (90 boys, 53 girls; 11.21±4.49 years), who had been treated with...

  • Bodyweight gain and anticonvulsants: a comparative review. Jallon, P.; Picard, F. // Drug Safety;Oct2001, Vol. 24 Issue 13, p969 

    Bodyweight gain is a common and frequent undesirable effect associated with the use of anticonvulsant drugs. This has been observed for many years with valproic acid (sodium valproate) and carbamazepine, and also, more recently, with some of the newer anticonvulsants such as vigabatrin and...

  • ABC of 1 to 7: EPILEPSY. Valman, H.B. // British Medical Journal (Clinical Research Edition);4/24/1982, Vol. 284 Issue 6324, p1247 

    Focuses on the diagnosis of epilepsy in children. Symptoms of the disease; Causes of myoclonic epilepsy; Importance of regular measurements of blood or salivary anticonvulsant levels. INSET: Normal haematological values and diagnosis of....

  • Anticonvulsant-hypersensitivity syndrome in a child. Kumar, S. // Neurology India;Sep2003, Vol. 51 Issue 3, p427 

    Presents a letter to the editor on anticonvulsant-hypersensitivity syndrome in a child.

  • THE INTERNATIONAL GLOSSARY OF ANTICONVULSANTS. Kramer, Morton D. // British Journal of Psychiatry;Jul70, Vol. 117 Issue 536, p128 

    A letter to the editor is presented about the compiling of an International Glossary of Anticonvulsants.

  • Exploring selective serotonergic modulation involved in the anticonvulsant effect of Ficus religiosa fig extract. Rajesh Kumar Goel; Singh, Damanpreet // Indian Journal of Pharmacology;Sep-Oct2013, Vol. 45 Issue 5, p537 

    A letter to the editor is presented about the anticonvulsant effect of the Ficus religiosa extract.

  • Anticonvulsant activity of Morus alba and its effect on brain gamma-aminobutyric acid level in rats. Gupta, Gaurav; Afzal, Mohammad; David, Sheba Rani; Verma, Rohit; Candaswamy, Mayuren; Anwar, Firoz // Pharmacognosy Research;Apr-Jun2014, Vol. 6 Issue 2, p188 

    A letter to the editor is presented about a study on the anticonvulsant activity of Morus alba.

  • Discontinuation of Anticonvulsant Therapy and the Electroencephalogram. Verrotti, Alberto; Corcia, Giovanna Di; Salladini, Carmela; Chiarelli, Francesco // Journal of Child Neurology;Jan2004, Vol. 19 Issue 1, p81 

    Presents a letter to the editor about the discontinuation of anticonvulsant therapy and the electroencephalogram.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics